# SDR DALA13007040986

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 55,721 hours, 40,804 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND TWO EMERGENCY PATHWAY LIGHT IN THE CABIN WERE INOPERATIVE.  MX REPLACED WIRE HARNESS AND FUNCTIONALLY CHECKED THE SYS.
